# SDR ASAA2023051243483

- Difficulty date: May 12, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHIELD FWD OF DOOR HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT SHIELD FWD OF DOOR FOUND TO BE IN LIMITS IAW B737-700 SRM 53-60-15-1A-1.W= 1" O= .050 R= .047 L= 1" D= .003.
